Alert archive / New Jersey / Areal Flood Warnings in 2013

Areal Flood Warning 85, NWS Philadelphia/Mount Holly

June 27, 2013Somerset County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 27, 2013, 10:48 PM EDT for Somerset County, New Jersey. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2013, 10:48 PM EDT (02:48 UTC)
Expired
Jun 28, 2013, 2:45 AM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Somerset County, NJ

The radar

The Philadelphia radar (KDIX), 81 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 2.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2013-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 349 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2013-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
349 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

223 
WGUS41 KPHI 280248
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1048 PM EDT THU JUN 27 2013

NJC035-280645-
/O.NEW.KPHI.FA.W.0085.130628T0248Z-130628T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOMERSET NJ-
1048 PM EDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR SMALL STREAMS IN...
  CENTRAL SOMERSET COUNTY IN NORTHERN NEW JERSEY...

* UNTIL 245 AM EDT

* AT 1048 PM EDT MIDDLE BROOK AT BURNT MILLS WAS OVER ITS FLOOD 
STAGE OF 8 FEET AND RISING. IT IS EXPECTED TO CREST SOON AND BEGIN 
TO FALL THROUGH THE OVERNIGHT HOURS.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4057 7472 4060 7472 4062 7470 4064 7473
      4067 7473 4068 7472 4069 7472 4071 7471
      4072 7461 4056 7459

$$

ROBERTSON
1 follow-up statement
817 
WGUS81 KPHI 280639
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
239 AM EDT FRI JUN 28 2013

NJC035-280646-
/O.EXP.KPHI.FA.W.0085.000000T0000Z-130628T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOMERSET NJ-
239 AM EDT FRI JUN 28 2013

...THE FLOOD WARNING WILL EXPIRE AT 245 AM EDT FOR SMALL STREAMS IN
NORTHWESTERN SOMERSET COUNTY...

ALL CREEKS AND STREAMS HAVE CRESTED OR WILL CREST SOON AND WILL 
CONTINUE TO FALL THROUGH THE MORNING HOURS.

THERE MAY STILL BE SOME LOCALIZED AREAS OF HIGH WATER IN LOW LYING 
AREAS AND ON SOME ROADWAYS.

LAT...LON 4057 7472 4060 7472 4062 7470 4064 7473
      4067 7473 4068 7472 4069 7472 4071 7471
      4072 7461 4056 7459

$$

ROBERTSON

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 27, 9:56 PM EDT, 52 minutes earlier.

Area forecast discussion, Jun 27, 9:56 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
956 PM EDT THU JUN 27 2013

.SYNOPSIS...
AN AREA OF LOW PRESSURE OVER OUR REGION THIS EVENING WILL
STRENGTHEN AS IT LIFTS NORTHEASTWARD ON FRIDAY. THE COLD FRONT
ASSOCIATED WITH THIS LOW PRESSURE SYSTEM WILL MOVE ACROSS THE
REGION TONIGHT AND THEN STALL OFF THE COAST INTO THE WEEKEND, AS
AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES OVER THE MIDWEST. A
BERMUDA HIGH PRESSURE SYSTEM MAY TRY TO BUILD BACK TOWARD THE EAST
COAST NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE REST OF THE TORNADO WATCH HAS BEEN CANCELLED.

A MID LEVEL SHORT WAVE AXIS WAS APPROACHING FROM THE WEST. IT
SHOULD PASS OVERHEAD DURING THE HOURS AROUND MIDNIGHT BEFORE
PASSING OFF THE COAST LATE TONIGHT.

SURFACE LOW PRESSURE WAS LOCATED OVER THE LEHIGH VALLEY AROUND 930
PM. THE LOW IS FORECAST TO LIFT SLOWLY TO THE NORTHEAST, MOVING
ACROSS NORTHEASTERN PENNSYLVANIA BEFORE REACHING THE CATSKILLS
LATE TONIGHT.

AREAS OF MODERATE TO HEAVY RAIN EXISTED TO THE NORTH, NORTHEAST
AND EAST OF THE SURFACE LOW AND THAT SHOULD CONTINUE TO BE THE
CASE THROUGH THE NIGHT. AS A RESULT, WE ARE ANTICIPATING AREAS OF
HEAVY RAIN FOR ANOTHER FEW HOURS, ESPECIALLY IN THE POCONOS AND
NORTHERN NEW JERSEY. WE WILL MAINTAIN THE FLASH FLOOD WATCH FOR
EXTREME NORTHERN NEW JERSEY THROUGH LATE TONIGHT BEING THAT AREA
SEEMS MOST SUSCEPTIBLE TO FLASH FLOODING BASED ON THE EXPECTED
PATTERN. SEE THE HYDROLOGY SECTION OF THIS DISCUSSION.

THE CHANCE FOR RAIN WILL CONTINUE TO LESSEN FROM SOUTH TO NORTH
IN OUR REGION DURING THE COURSE OF THE NIGHT AS THE SURFACE SYSTEM
LIFTS NORTHWARD. LOW CLOUDS MAY LINGER OVER MANY LOCATIONS,
ESPECIALLY ACROSS THE CENTRAL AND NORTHERN PARTS OF OUR FORECAST
AREA.

IT WILL REMAIN WARM AND HUMID TONIGHT WITH LOW TEMPERATURES
MAINLY IN THE UPPER 60S AND LOWER 70S.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
DRY WARM AND HUMID MOST OF FRI WITH MAX KI 31. A NEW AREA OF SCT
STRONG/ISOLATED SVR TSTMS IS EXPECTED TO ARRIVE AFTER 20Z IN E PA
AND MD REACHING DE/W NJ NEAR 00Z/29 AS KI INCREASES INTO THE MID
30S AND 0-6KM BULK SHEAR LOOKS TO BE A BIT MORE THAN THAT OF TODAY
AND IT HAS OVER 1000J OF ML CAPE TO WORK WITH GOOD TIMING ON THE
HEAT OF THE DAY...AGAIN NEAR 90F POTENTIAL IN THE PHILADELPHIA
AREA BUT RAN A STRAIGHT 50 50 BLEND OF THE 12Z/27 GFS/NAM MOS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AT THE START OF THE EXTENDD PD, A SFC LOW WILL BE LOCATED OVER
NEW ENG/SERN CANADA, WITH A CDFNT NEAR THE ERN SEABOARD. AS
SATURDAY PROGRESSES, THE UPR TROF TO THE W WILL BEGIN TO DEEPEN
AND THIS WILL, IN TURN, STRENGTHEN THE SWLY FLOW OVER OUR AREA.
ANY PRECIP SHUD COME TO AND END FRI NIGHT INTO ERLY SAT AND BUT
THERE COULD BE SOME MORE DIURNAL TSTMS ON SAT AGAIN. ITS PSBL A
GOOD PORTION OF SAT COULD BE DRY OR MAINLY DRY.

AS THE UPR LOW SPINS OVER THE OH VLY, IT WILL BRING SEVERAL WAVES
OF ENERGY AROUND IT. EACH OF THESE COULD TRIGGER MORE SHWRS AND
TSTMS AND EVERY MDL HAS DIFFERENT S/WVS AND IN DIFFERENT
LOCATIONS, SO IT IS QUITE DIFFICULT TO TRY AND PIN DOWN WHICH PD
OR PDS OR DAY OR DAYS WILL BE THE WETTEST. ANY TSTMS THAT OCCUR
COULD, OF COURSE, BRING HEAVY RAIN IN A SHORT PD OF TIME.

WITH THE LACK OF ANY SIGNIFICANT SYNOPTIC FEATURES BESIDES THE
AFOREMENTIONED UPR LOW TO THE W AND BERMUDA HIGH TO THE EAST, THIS
MAKES THE TASK OF FCSTING PRECIP CHCS EVEN MORE DIFFICULT. ONE
THING IS FOR SURE IS THAT WE WILL HAVE PROLONG SW TO S FLOW WHICH
WILL KEEP AN ABUNDANCE OF MOISTURE OVER THE AREA THRU MOST OF NEXT
WEEK. ATTM, THE PATH OF LEAST RESISTANCE SEEMS TO BE TO KEEP MID
CHC POPS AND REFINE THING AS THE INDIVIDUAL DAYS GET CLOSER AND
THE MDLS HOPEFULLY HAVE A BETTER HANDLE ON THE PRESENCE OR ABSENCE
AND LOCATION OF ANY INDIVIDUAL S/WVS. FOR EXAMPLE, ON SUNDAY, THE
ECMWF IS DRY IN THE MRNG WHILE THE GFS IS QUITE WET. THE EC DOS
HAVE SOME PRECIP IN THE AFTN, BUT LESS THAN THE GFS. BOTH MDLS
APPEAR WET ON MON WITH THE GFS MORE SO EARLY AND THE ECMWF LATE.
SO OVERALL CONFIDENCE ON THE TIMING AND LOCATION OF WHAT AREAS
WILL SEE THE MOST PRECIP REMAINS VERY LOW.

TEMPS WILL GENLY BE AT OR SLIGHTLY ABV NRML, BUT EXPECT AN
ABUNDANCE OF CLOUDS ESPECIALLY IN THE AFTN/EVE HOURS EACH DAY.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

AT 0145Z, THE HEAVY RAIN WAS TO THE NORTH OF ALL OF OUR TAF
SITES. LINGERING RAIN SHOWERS AND CONDITIONS VARYING BETWEEN VFR
AND MVFR ARE EXPECTED THROUGH ABOUT 0600Z. FROM 0600Z UNTIL AROUND
1300Z MAINLY MVFR CONDITIONS ARE EXPECTED WITH CEILINGS IN THE
1000 TO 2500 FOOT RANGE DUE TO LINGERING MOISTURE OVER OUR REGION.

CONDITIONS ARE FORECAST TO IMPROVE INTO THE VFR CATEGORY FOR THE
PERIOD FROM MID MORNING INTO THE AFTERNOON ON FRIDAY. HOWEVER,
THERE WILL AGAIN BE A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
AFTERNOON AND EVENING. FOR NOW, WE HAVE SIMPLY MENTIONED A CHANCE
OF SHOWERS IN THE TAFS FROM 1900Z UNTIL 2300Z. WE WILL ATTEMPT TO
REFINE THE FORECAST IN SUBSEQUENT ISSUANCES.

THE WIND WILL BE MAINLY FROM THE SOUTHWEST TONIGHT AT 8 KNOTS OR
LESS. A WEST SOUTHWEST WIND AROUND 10 KNOTS IS EXPECTED FOR FRIDAY
WITH GUSTS NEAR 20 KNOTS.

OUTLOOK...
FRI NIGHT THROUGH TUE...GENERALLY VFR WITH PERIODS OF MVFR/IFR
POSSIBLE EACH DAY WITH SHOWERS AND THUNDERSTORMS AND MORNING LOW
CLOUDS/FOG. MDT CONFIDENCE ON FCST. LOW CONFIDENCE ON LOCATIONS
AND WHICH DAYS WILL BE MOST IMPACTED.

&&

.MARINE...
THE SMALL RAFT ADVISORY HAS BEEN DROPPED FROM LOWER DELAWARE BAY
AS THE POTENTIAL FOR WIND GUSTS AROUND 25 KNOTS HAS ENDED THERE
WITH THE SHOWERS AND THUNDERSTORMS LIFTING WELL TO THE NORTH.

WAVE HEIGHTS ON OUR OCEAN WATERS WERE IN THE 3 TO 6 FOOT RANGE
THIS EVENING. A CONTINUING SOUTH TO SOUTHWEST FETCH WILL KEEP SEAS
ELEVATED OVERNIGHT INTO FRIDAY. AS A RESULT, THE SMALL CRAFT
ADVISORY WILL CONTINUE FOR OUR OCEAN WATERS.

OUTLOOK...
S TO SWLY FLOW WILL CONTINUE AND PSBLY STRENGTHEN INTO NEXT WEEK
WITH AN UPR LEVEL LOW TO THE W AND HIGH PRESSURE TO THE E. THE
SMALL CRAFT ADVISORY CONDITIONS COULD LAST ON THE WATERS FOR A FEW
DAYS. WW3 IS STILL PROBABLY A FOOT TOO HIGH FOR THESE CONDS, BUT
EVEN WITH THAT, HAS AN UPWARD TREND INTO EARLY NEXT WEEK. SO 5-6
FOOT SEAS ARE PSBL. WINDS COULD ALSO PERIODICALLY GUST AROUND 25
KNOTS OVER THE WEEKEND INTO EARLY NEXT WEEK.

&&

.HYDROLOGY...
AN AREA OF LOW PRESSURE WILL LIFT THROUGH NORTHEASTERN
PENNSYLVANIA TONIGHT AND INTO THE CATSKILL REGION. PWAT VALUES
WILL BE AROUND 2 INCHES. THE LARGE SCALE LIFT IS FORECAST TO BE
THE STRONGEST ACROSS NORTHEASTERN PENNSYLVANIA AND NORTHERN NEW
JERSEY. THIS SHOULD RESULT IN A BETTER ORGANIZED AREA OF SHOWERS
AND EMBEDDED THUNDER WITH THE POTENTIAL FOR VERY HEAVY RAINFALL AT
TIMES. RAINFALL AMOUNTS IN EXCESS OF ONE OR TWO INCHES IS QUITE
POSSIBLE, PARTICULARLY ACROSS NORTHERN NEW JERSEY AND THE POCONOS.
THE LATEST FLASH FLOOD GUIDANCE INDICATES THAT THIS AMOUNT OF RAIN
COULD CAUSE SOME FLASH FLOODING. THE LOWEST FLASH FLOOD GUIDANCE
IS ACROSS PORTIONS OF FAR NORTHERN NEW JERSEY AND THEREFORE THE
FLASH FLOOD WATCH REMAINS IN EFFECT FOR SUSSEX, WARREN AND MORRIS
COUNTIES.

&&

.RIP CURRENTS...
WE HAVE GONE WITH A MODERATE RISK OF RIP CURRENT FOR BOTH NEW
JERSEY AND DELAWARE FOR FRIDAY. OUR LOCAL PROGRAM GAVE A MODERATE
RISK FOR NEW JERSEY AND A BORDERLINE LOW TO MODERATE RISK FOR
DELAWARE. WE HAVE OPTED TO ERR ON THE SIDE OF CAUTION WITH WAVE
HEIGHTS AT THE OFFSHORE BUOYS EXPECTED TO STAY IN THE 5 TO 7 FOOT
RANGE WITH WAVE PERIODS AROUND 8 SECONDS.

THE MODERATE RISK MAY CONTINUE THROUGH AT LEAST MONDAY WITH
LITTLE CHANGE IN THE OVERALL PATTERN ANTICIPATED.

&&

.CLIMATE...
WARMER THAN NORMAL DAILY AS A PERSISTENT HUMID SSW SFC FLOW
PREVAILS... PROBABLY FOR AT LEAST THE NEXT 10-14 DAYS PER 00Z/27
NAEFS AND 00Z/27 RMOP WHICH DISAGREE WITH THE 00Z/27 ECMWF OP RUN
OF BIG TROF IN THE NE USA DAY 9-10 .. JULY 5-6. I'D SIDE WITH
GFS/NAEFS ON THIS.

SINCE THE WARMER THAN NORMAL AND HUMID WEATHER PATTERN WILL
PROBABLY CONTINUE FOR THE NEXT WEEK OR TWO. MOST OF THE WARMER
THAN NORMAL DEPARTURES WILL BE ASSOCIATED WITH NIGHTTIME LOWS
BEING SIGNIFICANTLY ON THE WARM SIDE OF NORMAL....POSITIVE
DEPARTURES OF 5 TO 10 DEGREES ON MANY NIGHTS...ESPECIALLY
COUNTRYSIDE.

PROJECTING AN ABOVE NORMAL MONTH FOR ALL STATIONS ON THE ORDER OF
GENERALLY 1 TO 2 DEGREES EXCEPT A LITTLE LESS THAN A DEGREE ABOVE
NORMAL AT KACY AND MAYBE 2.5 ABOVE NORMAL AT KGED.

AS OF 6/26 PHL SPECIFICALLY PROJECTS 74.5 OR 1.3 ABOVE NORMAL.
THE JUNE 1981-2010 AVG IS 73.2.

JUNE RAINFALL BELOW..

KILG ALREADY RECORD MONTHLY RFALL AT 10.09

KPHL RANKED #2 AT 8.81 INCHES BEHIND THE 10.06 JUNE 1998 RECORD.

KACY RANKED #3 AT 7.20 BEHIND THE 7.57 IN 1935 AND RECORD JUNE
TOTAL OF 8.45 IN 1920.

KABE STILL RANKED 8TH WETTEST JUNE AT 6.48 INCHES. THE MONTHLY
RECORD IS 10.51 IN 1938.

OUT OF REACH DAILY RECORD RAINFALL FOR TODAY:
ILG 4.77 1938
RDG 3.33 1883
PHL 3.27 1938
ABE 2.70 1938

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...FLASH FLOOD WATCH UNTIL 6 AM EDT FRIDAY FOR NJZ001-007-008.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT SATURDAY FOR ANZ450>455.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...IOVINO
SHORT TERM...DRAG
LONG TERM...NIERENBERG
AVIATION...IOVINO/NIERENBERG
MARINE...IOVINO/NIERENBERG
HYDROLOGY...DRAG
RIP CURRENTS...IOVINO
CLIMATE...DRAG
Hazardous weather outlook, Jun 27, 9:40 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
940 PM EDT THU JUN 27 2013

NJZ001-007-008-290145-
SUSSEX-WARREN-MORRIS-
940 PM EDT THU JUN 27 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE EACH DAY, WHICH COULD
CONTAIN GUSTY WINDS AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-290145-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
940 PM EDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE EACH DAY, WHICH COULD
CONTAIN GUSTY WINDS AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-290145-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
940 PM EDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE EACH DAY, WHICH COULD
CONTAIN GUSTY WINDS AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-290145-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
940 PM EDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE EACH DAY, WHICH COULD
CONTAIN GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 27, 5:52 PM EDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
552 PM EDT THU JUN 27 2013

NJZ001-007>010-PAZ055-062-272245-
HUNTERDON NJ-MONROE PA-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-SUSSEX NJ-
WARREN NJ-
552 PM EDT THU JUN 27 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NORTHAMPTON...
NORTHERN HUNTERDON...NORTHWESTERN SOMERSET...SOUTHERN MONROE...
SOUTHWESTERN SUSSEX...WARREN AND WEST CENTRAL MORRIS COUNTIES...

AT 549 PM EDT...A STRONG THUNDERSTORM WAS NEAR CLINTON...MOVING NORTH
AT 30 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR GLEN GARDNER AROUND 600 PM...WASHINGTON
AROUND 610 PM...OXFORD AROUND 620 PM...HOPE AROUND 630 PM...COLUMBIA
AROUND 640 PM AND DELAWARE WATER GAP AROUND 650 PM.

LAT...LON 4096 7537 4113 7474 4062 7463 4056 7506

FORECASTER: AMC
Special weather statement, Jun 27, 6:35 PM EDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
635 PM EDT THU JUN 27 2013

NJZ009-PAZ060>062-071-103>106-272330-
BERKS PA-EASTERN MONTGOMERY PA-HUNTERDON NJ-LEHIGH PA-LOWER BUCKS PA-
NORTHAMPTON PA-PHILADELPHIA PA-UPPER BUCKS PA-WESTERN MONTGOMERY PA-
635 PM EDT THU JUN 27 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BUCKS...EAST CENTRAL
BERKS...LEHIGH...NORTHEASTERN PHILADELPHIA...NORTHERN MONTGOMERY...
SOUTHERN HUNTERDON AND SOUTHERN NORTHAMPTON COUNTIES...

AT 631 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
TOPTON TO BRITTANY FARMS-HIGHLANDS...MOVING NORTH AT 25 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL BE NEAR TOPTON AROUND 640 PM...
TRUMBAUERSVILLE AROUND 650 PM...CLAUSSVILLE AROUND 700 PM...
COFFEETOWN AROUND 710 PM...WALNUTPORT AROUND 720 PM AND BATH AROUND
730 PM.

LAT...LON 4079 7559 4081 7551 4066 7519 4062 7520
      4059 7519 4064 7513 4047 7477 4039 7481
      4037 7487 4035 7486 4034 7494 4029 7487
      4004 7500 4043 7579

FORECASTER: AMC
Special weather statement, Jun 27, 6:42 PM EDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
642 PM EDT THU JUN 27 2013

NJZ010-015-017>019-021>025-027-PAZ106-272345-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-GLOUCESTER NJ-LOWER BUCKS PA-
MERCER NJ-NORTHWESTERN BURLINGTON NJ-SOMERSET NJ-
SOUTHEASTERN BURLINGTON NJ-
642 PM EDT THU JUN 27 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...
BURLINGTON...CAPE MAY...EASTERN CAMDEN...EASTERN CUMBERLAND...
MERCER...SOUTHEASTERN BUCKS...SOUTHEASTERN GLOUCESTER AND
SOUTHEASTERN SOMERSET COUNTIES...

AT 640 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
VICTORY LAKES TO CAPE MAY...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL BE NEAR CHESILHURST...SICKLERVILLE...PINE
VALLEY...AND PINE HILL AROUND 650 PM...ATCO...MARLTON LAKES...
BERLIN...AND EVESHAM AROUND 700 PM...MEDFORD LAKES AND MEDFORD AROUND
710 PM.

LAT...LON 3923 7462 3913 7471 3910 7469 3893 7487
      3892 7494 3895 7498 3915 7490 3919 7504
      4002 7502 4061 7455 4044 7452 4041 7459
      4034 7463 4028 7450 4024 7449 4017 7461
      3987 7444 3955 7442 3942 7437

FORECASTER: AMC
Special weather statement, Jun 27, 7:19 PM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
719 PM EDT THU JUN 27 2013

NJZ007>010-PAZ062-280015-
HUNTERDON NJ-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-WARREN NJ-
719 PM EDT THU JUN 27 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HUNTERDON...
NORTHEASTERN NORTHAMPTON...SOMERSET...SOUTHERN MORRIS AND WARREN
COUNTIES...

AT 717 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
RIEGELSVILLE TO HOPEWELL...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL BE NEAR PHILLIPSBURG AROUND 730 PM...
ROXBURG AROUND 740 PM...BELVIDERE AROUND 750 PM...HOPE AROUND 800
PM...BLAIRSTOWN AROUND 810 PM AND SUCCASUNNA AROUND 820 PM.

LAT...LON 4101 7487 4091 7477 4092 7473 4090 7470
      4092 7466 4080 7441 4040 7473 4042 7475
      4042 7477 4069 7528 4106 7498

FORECASTER: AMC
Special weather statement, Jun 27, 8:06 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
806 PM EDT THU JUN 27 2013

NJZ012-013-015-018>020-022-026-027-PAZ106-280100-
ATLANTIC NJ-CAMDEN NJ-COASTAL OCEAN NJ-LOWER BUCKS PA-MERCER NJ-
MIDDLESEX NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
806 PM EDT THU JUN 27 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BURLINGTON...CENTRAL
ATLANTIC...OCEAN...SOUTH CENTRAL MIDDLESEX...SOUTHEASTERN BUCKS...
SOUTHEASTERN CAMDEN...SOUTHEASTERN MERCER AND SOUTHWESTERN MONMOUTH
COUNTIES...

AT 805 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
WILLINGBORO TO MAYS LANDING...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR FLORENCE AROUND 820 PM...CROSSWICKS AROUND
830 PM...WINDSOR AROUND 840 PM...CONCORDIA AROUND 850 PM AND
MANALAPAN AROUND 900 PM.

LAT...LON 3971 7412 3930 7478 4004 7497 4039 7440
      3987 7411 3978 7418 3972 7415 3977 7415
      3984 7409 3977 7408

FORECASTER: AMC
Special weather statement, Jun 27, 8:18 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
818 PM EDT THU JUN 27 2013

NJZ001-007>010-012-015-280130-
HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-
WARREN NJ-
818 PM EDT THU JUN 27 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL MERCER...
EASTERN WARREN...MORRIS...NORTHEASTERN HUNTERDON...SOMERSET...
SOUTHERN SUSSEX AND WESTERN MIDDLESEX COUNTIES...

AT 814 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM GREAT
MEADOWS-VIENNA TO BRIDGEWATER TO LAWRENCEVILLE...MOVING NORTHEAST AT
20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR BLAIRSTOWN...PRINCETON NORTH...PRINCETON
JUNCTION...AND LONG VALLEY AROUND 830 PM...MONMOUTH JUNCTION...
HEATHCOTE...BUDD LAKE...AND BERNARDSVILLE AROUND 840 PM...SUCCASUNNA
AND MILLSTONE AROUND 850 PM.

LAT...LON 4098 7440 4071 7439 4067 7445 4067 7443
      4067 7439 4060 7444 4060 7439 4041 7439
      4021 7473 4054 7472 4085 7506 4089 7507
      4122 7484

FORECASTER: AMC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:04 PM EDTFlash Flood WarningPHIHunterdon, Mercer, Somerset4 hr
Jun 27, 8:06 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Ocean54 min
Jun 27, 8:18 PM EDTSpecial Weather StatementPHIMercer, Middlesex, Morris, Somerset, Sussex, Warren72 min
Jun 27, 10:00 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more3 hr
Jun 28, 1:01 AM EDTAreal Flood AdvisoryPHIMercer, Somerset5 hr
Jun 28, 4:23 PM EDTSpecial Weather StatementPHICamden, Gloucester52 min
Jun 28, 4:46 PM EDTSpecial Marine WarningPHI44 min
Jun 28, 4:55 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester65 min
Jun 28, 5:49 PM EDTFlash Flood WarningPHICamden, Gloucester, Salem4 hr
Jun 28, 5:57 PM EDTSevere Thunderstorm WarningPHIBurlington48 min
Jun 28, 6:13 PM EDTSpecial Weather StatementPHIOcean62 min

Nearby

Areal Flood Warnings in New Jersey, 2013Every areal flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.